# SDR 07FDEA03865

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FOLLOWING STRINGER LT, STRINGER 46 BETWEEN FRAME 55/58-65, STRINGER 50 BETWEEN FRAME 55/58-65,  STRINGER 51 BETWEEN FRAME 55/58-65, STRINGER 52 BETWEEN FRAME 55/58-65 AND  STRINGER 53 BETWEEN FRAME 55/58-61.  STRINGER SPLICE REPAIRS PERFORMED IAW SRM 53-10-14/FIG 201.
